# SDR C2XA04BT056

- Difficulty date: April 28, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145ER
- Aircraft serial: 145054
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR-CO2528, CREW REPORTED, "EMERGENCY LIGHTS INOPERATIVE FROM FLIGHT ATTENDANTS CONTROL PANEL."  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK, OPS.  CHECKED GOOD.   AIRCRAFT RETURNED TO SERVICE.
